# SDR AALA20140722009

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 45,150 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT STATION 540 & STRINGER 22 RT.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B737-53-035793.
